# SDR ABXA010607

- Difficulty date: November 13, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 42,161 hours, 46,750 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 59113041
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER REAR SPAR HAD A HORIZONTAL CRACK IN THE UPPER INBOARD CORNER FROM LEFT BUTT LINE 5 TO BUTT LINE 0.  REPAIRED AREA IAW DC-9 SRM 57.
